Article citationsMore>>

P. D. Lax, “Proof of a Conjecture of P.Erd?s on the Derivative of a Polynomial,” Bulletin of the American Mathematical Society, Vol. 50, 1944, pp. 509-513. doi:10.1090/S0002-9904-1944-08177-9

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top